RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 9, Pages 67–70 (Mi ivm1070)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Projection methods for solving the singular integral Theodorsen equation

I. K. Rakhimov

Kazan State Agricultural Academy

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:9, 64–67

Bibliographic databases:
UDC: 517.958
Received: 05.10.2001

Citation: I. K. Rakhimov, “Projection methods for solving the singular integral Theodorsen equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 9, 67–70; Russian Math. (Iz. VUZ), 46:9 (2002), 64–67

Citation in format AMSBIB
\Bibitem{Rak02}
\by I.~K.~Rakhimov
\paper Projection methods for solving the singular integral Theodorsen equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 9
\pages 67--70
\mathnet{http://mi.mathnet.ru/ivm1070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937387}
\zmath{https://zbmath.org/?q=an:1161.45307}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 9
\pages 64--67


Linking options:
  • http://mi.mathnet.ru/eng/ivm1070
  • http://mi.mathnet.ru/eng/ivm/y2002/i9/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Rakhimov, “Quadrature methods for solving the singular integral Theodorsen equation”, Russian Math. (Iz. VUZ), 47:8 (2003), 79–82  mathnet  mathscinet  zmath
    2. V. S. Sizikov, A. V. Smirnov, B. A. Fedorov, “Numerical solution of the singular Abel integral equation by the generalized quadrature method”, Russian Math. (Iz. VUZ), 48:8 (2004), 59–66  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:232
    Full text:61
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021